# SDR 08FDEA00200

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA000319
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO, STA 1099 BETWEEN L33L AND L35, SHEAR TIE HAS CORROSION ON LOWER FLANGE.    REMOVED CORROSION IAW SRM VOLUME II, 51-21-01 PAGE 28.   FOUND TO BE OUT OF LIMITS IAW SRM, VOLUME I, 53-00-01, FIGURE 1B.    FABRICATED NEW -19 IAW DAC DGW ADA0003, REV M,  INSTALLATION OF REPAIR ACCOMPLISHED ON NON-ROUTINE N00454.
